# SDR SWAA2023061342523

- Difficulty date: April 28, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL ACCESS PANEL 193D LOWER SKIN SURFACE HAS FASTENER HOLE ELONGATED.<[01] REPAIRED ACCESS PANEL #193D AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED RESIN PO#1800550 AND CLOTH PO#1738579.;[02] VERIFIED STEP 2;[03] CORRECTION: VERIFIED STEP 1
